# SDR AUS20030360

- Difficulty date: March 5, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Cessna 210L
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 12801204
- Condition: Faulty
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR DOWNLOCK ACTUATOR FAULTY. SUSPECT LEAKING INTERNALLY AS REPLACEMENT OF SEALS FIXED PROBLEM.
